Czechoslovak Mathematical Journal, first online, pp. 1-11


The construction of 3-Lie 2-algebras

Chunyue Wang, Qingcheng Zhang

Received December 8, 2016.   First published February 1, 2018.

Abstract:  We construct a 3-Lie 2-algebra from a 3-Leibniz algebra and a Rota-Baxter 3-Lie algebra. Moreover, we give some examples of 3-Leibniz algebras.
Keywords:  3-Leibniz algebras; Rota-Baxter 3-Lie algebras; 3-Lie 2-algebras
Classification MSC:  17B99, 55U15
DOI:  10.21136/CMJ.2018.0627-16

PDF available at:  Institute of Mathematics CAS

References:
[1] J. C. Baez, A. S. Crans: Higher-dimensional algebra. VI. Lie 2-algebras. Theory Appl. Categ. 12 (2004), 492-538. MR 2068522 | Zbl 1057.10711
[2] J. C. Baez, C. L. Rogers: Categorified symplectic geometry and the string Lie 2-algebra. Homology Homotopy Appl. 12 (2010), 221-236. DOI 10.4310/HHA.2010.v12.n1.a12 | MR 2638872 | Zbl 1277.70031
[3] R. Bai, L. Guo, J. Li, Y. Wu: Rota-Baxter 3-Lie algebras. J. Math. Phys. 54 (2013), 063504, 14 pages. DOI 10.1063/1.4808053 | MR 3112546 | Zbl 1366.17003
[4] J. M. Casas: Trialgebras and Leibniz 3-algebras. Bol. Soc. Mat. Mex., III. Ser. 12 (2006), 165-178. MR 2292981 | Zbl 1151.17001
[5] J. M. Casas, J.-L. Loday, T. Pirashvili: Leibniz $n$-algebras. Forum Math. 14 (2002), 189-207. DOI 10.1515/form.2002.009 | MR 1880911 | Zbl 1037.17002
[6] S. Chen, Y. Sheng, Z. Zheng: Non-abelian extensions of Lie 2-algebras. Sci. China, Math. 55 (2012), 1655-1668. DOI 10.1007/s11425-012-4398-7 | MR 2955249 | Zbl 1280.17026
[7] H. Lang, Z. Liu: Crossed modules for Lie 2-algebras. Appl. Categ. Struct. 24 (2016), 53-78. DOI 10.1007/s10485-015-9389-8 | MR 3448428 | Zbl 06541802
[8] Z. Liu, Y. Sheng, T. Zhang: Deformations of Lie 2-algebras. J. Geom. Phys. 86 (2014), 66-80. DOI 10.1016/j.geomphys.2014.07.020 | MR 3282312 | Zbl 1362.17032
[9] J.-L. Loday, A. Frabetti, F. Chapoton, F. Goichot, eds.: Dialgebras and Related Operads. Lecture Notes in Mathematics 1763, Springer, Berlin (2001). DOI 10.1007/b80864 | MR 1864390 | Zbl 0970.00010
[10] J.-L. Loday, M. Ronco: Trialgebras and families of polytopes. Homotopy Theory: Relations with Algebraic Geometry, Group Cohomology, and Algebraic $K$-Theory Conf. on algebraic topology, Northwestern University, Evanston, Contemporary Mathematics 346, American Mathematical Society, Providence (2004), 369-398. DOI 10.1090/conm/346/06296 | MR 2066507 | Zbl 1065.18007
[11] J. Ni, Y. Wang, D. Hou: Super $\scr O $-operators of Jordan superalgebras and super Jordan Yang-Baxter equations. Front. Math. China 9 (2014), 585-599. DOI 10.1007/s11464-014-0339-9 | MR 3195837 | Zbl 1333.17025
[12] B. Noohi: Integrating morphisms of Lie 2-algebras. Compos. Math. 149 (2013), 264-294. DOI 10.1112/S0010437X1200067X | MR 3020309 | Zbl 1315.22023
[13] Y. Sheng, D. Chen: Hom-Lie 2-algebras. J. Algebra 376 (2013), 174-195. DOI 10.1016/j.jalgebra.2012.11.032 | MR 3003723 | Zbl 1281.17034
[14] Y. Sheng, Z. Liu: From Leibniz algebras to Lie 2-algebras. Algebr. Represent. Theory 19 (2016), 1-5. DOI 10.1007/s10468-015-9556-5 | MR 3465885 | Zbl 06563849
[15] Y. Sheng, Z. Liu, C. Zhu: Omni-Lie 2-algebras and their Dirac structures. J. Geom. Phys. 61 (2011), 560-575. DOI 10.1016/j.geomphys.2010.11.005 | MR 2746137 | Zbl 1242.17026
[16] Y. Sheng, C. Zhu: Integration of Lie 2-algebras and their morphisms. Lett. Math. Phys. 102 (2012), 223-244. DOI 10.1007/s11005-012-0578-1 | MR 2984165 | Zbl 1335.17008
[17] Y. Sheng, C. Zhu: Integration of semidirect product Lie 2-algebras. Int. J. Geom. Methods Mod. Phys. 9 (2012), 1250043, 31 pages. DOI 10.1142/S0219887812500430 | MR 2948862 | Zbl 1277.17012
[18] Y. Zhou, Y. Li, Y. Sheng: 3-Lie$_{\infty}$-algebras and 3-Lie 2-algebras. J. Algebra Appl. 16 (2017), Article ID 1750171, 20 pages. DOI 10.1142/S0219498817501717 | MR 3661638 | Zbl 06745725

Affiliations:   Chunyue Wang (corresponding author), Department of Mathematics, Jilin University, No. 2699 Qianjin Street, Changchun 130012, Jilin, China, and Department of Mathematics, Jilin Engineering Normal University, 3050 Kaixuan Rd., Changchun 130052, Jilin, China, e-mail: wang1chun2yue3@163.com; Qingcheng Zhang, School of Mathematics and Statistics, Northeast Normal University, 5268 Renmin Street, Changchun 130024, Jilin, China, e-mail: zhangqc569@nenu.edu.cn


 
PDF available at: